A note on the Cartesian product of isotonic spaces

Stephen M. Gathigi, Hezron S. Were

Abstract


A closure operator may be defined on the Cartesian product of two sets 𝑿 and 𝒀. It is convenient when the closure operators defined separately on 𝑿 and on 𝒀 have the same Kuratowski properties. This is a note on the extension of topological product spaces onto isotonic product spaces.


Full Text: PDF

How to Cite this Article:

Stephen M. Gathigi, Hezron S. Were, A note on the Cartesian product of isotonic spaces, Journal of Mathematical and Computational Science, Vol 6, No 2 (2016), 230-234

Copyright © 2016 Stephen M. Gathigi, Hezron S. Were. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS